# SDR TWAA9714904

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53110
- Make and model: Boeing 747131
- Aircraft serial: 19676
- Engine: Pwa JT9D7AH
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 635496CL4
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1 - DURING CRUISE, EXPERIENCED A LOSS OF OIL IN NR 2 ENGINE.  REPLACED NR 3 BEARING SEAL MFG P/N 635496CL4 AND COUPLING MFG P/N 735138.  (M)
